| Model Number |
863279 |
| Medical Device Problem Code |
No Audible Prompt/Feedback (2282)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
Event or Problem Description
The customer reported the problem of audio failure in the monitor, speaker error.Patient involvement is unknown.There was no report of patient or user harm.
Event or Problem Description
The customer reported the problem of an audio failure in the monitor.Patient involvement is unknown.